# SDR HALA2018101000274

- Difficulty date: October 1, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 14,386 hours, 2,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EXIT PATH LIGHTING COMING OFF. RESEAT AFT GALLEY STRIP. LP 5371459
